Log in
LDN Research Trust
715 members927 posts

LDN CAUSING SLEEP APNEA

I have been taking LDN for Allergies, Asthma, CFS and fibromyalgia. I saw a significant improvement in pain and allergies at first but then my summer allergies were terrible and it didn't seem that LDN was working at 3mg anymore. So i increased the dose to 4.5. At that time I started having sleep apnea for the first 4 hours of sleep after taking it every night. I decreased the dose to 3mg but it kept occurring. I stopped and started several times and only ever experienced the apnea when I took LDN. Now im taking 1.5 and it is not happening unless i have a very bad allergy day but my fibro pain is back and allergies worse than ever. I think 1.5 is not strong enough but 3 mg gives me the sleep apnea problems. I'm not overweight and have been evaluated by an ENT and no abnormality found, so I feel that somehow LDN is affecting my sinuses somehow or else putting me into a very deep sleep that is causing apnea. Not sure what to do because I want to keep taking it but the apnea is causing me alot of anxiety. Anyone experience this problem? I can't find anything online about it...

2 Replies
oldestnewest

Sleep apnea is not a common response to taking LDN, that's why you can't find any information about the two together. We are all different in our responses, my best advice would be to take a day or two off, then go back down to 3 mg. Personally, I would stay at that dose, taking a few days off when it seems the benefits lessen. The other thought is to take some time off, start back at 3 mg and when the benefits lessen go up to 4 mg and see how that works.

Many of us have to adjust dose levels, even after being on LDN for a while. I hope this helps.

Michelle

Reply

Thank you for the reply. Since writing last I saw a doctor and was diagnosed with a sinus infection and treated with antibiotics which cleared it up. I had been taking a break with LDN. Now I've started back on 3mgs with no problem. I think my throat was inflamed and swollen because of the infection and combined with the sedating effect of the LDN it was causing me to experience the sleep apnea. Hopefully the problem is solved but if it starts again I will try your suggestion of taking a few days off and lowering the dose. Thanks again.

1 like
Reply

You may also like...